Singularities of Maxwell interface problems
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 3, p. 627-649
@article{M2AN_1999__33_3_627_0,
     author = {Costabel, Martin and Dauge, Monique and Nicaise, Serge},
     title = {Singularities of Maxwell interface problems},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {3},
     year = {1999},
     pages = {627-649},
     zbl = {0937.78003},
     mrnumber = {1713241},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_3_627_0}
}
Costabel, Martin; Dauge, Monique; Nicaise, Serge. Singularities of Maxwell interface problems. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 3, pp. 627-649. http://www.numdam.org/item/M2AN_1999__33_3_627_0/

[1] C. Amrouche, C. Bernardi, M. Dauge and V. Girault, Vector potentials in three-dimensional nonsmooth domains. Math.Methods Appl. Sci. 21 (1998) 823-864. | MR 1626990 | Zbl 0914.35094

[2] F. Assous, P. Ciarlet and E. Sonnendrücker, Résolution des équations de Maxwell dans un domaine avec un coin rentrant. C.R. Acad. Sci. Paris, Ser. I 323 (1996) 203-208. | MR 1402544 | Zbl 0855.65131

[3] M. Birman and M. Solomyak, L2-theory of the Maxwell operator in arbitrary domains. Russ. Math, Surv. 42 (1987) 75-96. | MR 933995 | Zbl 0653.35075

[4] M. Birman and M. Solomyak, On the main singularities of the electric component of the electro-magnetic field in regions with screens. St. Petersbg. Math. J. 5 (1993) 125-139. | MR 1220492 | Zbl 0804.35127

[5] A. Bonnet-Bendhia, C. Hazard and S. Lohrengel, A singular field method for the solution of Maxwell's equations in polyhedral domains. SIAM J. Appl. Math, (to appear). | MR 1709795 | Zbl 0933.78007

[6] M. Costabel, A remark on the regularity of solutions of Maxwell's equations on Lipschitz domains. Math. Methods Appl. Sci. 12 (1990) 365-368. | MR 1048563 | Zbl 0699.35028

[7] M. Costabel, A coercive bilinear form for Maxwell's equations. J. Math. Anal. Appl. 157 (1991) 527-541. | MR 1112332 | Zbl 0738.35095

[8] M. Costabel and M. Dauge, Singularities of electromagnetic fields in polyhedral domains. Arch. Rational Mech. Anal (to appear). | MR 1753704 | Zbl 0968.35113

[9] M. Dauge, Elliptic Boundary Value Problems in Corner Domains - Smoothness and Asymptotics of Solutions. Lect. Notes Math. Vol. 1341. Springer-Verlag, Berlin (1988). | MR 961439 | Zbl 0668.35001

[10] M. Dobrowolski, Numerical approximation of elliptic interface and corner problems. Habilitationsschrift, Bonn (1981).

[11] P. Fernandes and G. Gilardi, Magnetostatic and electrostatic problems in inhomogeneous anisotropic media with irregular boundary and mixed boundary conditions. Math. Models Methods Appl. Sci. 7 (1997) 957-991. | MR 1479578 | Zbl 0910.35123

[12] N. Filonov, Système de Maxwell dans des domaines singuliers. Ph.D. thesis, University of Bordeaux 1, France (1996).

[13] V.A. Kondrat'Ev, Boundary-value problems for elliptic equations in domains with conical or angular points. Trans. Moscow Math. Soc, 16 (1967) 227-313. | MR 226187 | Zbl 0194.13405

[14] T. Kühn, Die Regularität der Lösungen von Interface-Problemen in Gebieten mit singulären Punkten. Ph.D. thesis, University of Rostock (1992).

[15] D. Leguillon and E. Sanchez-Palencia, Computation of singular solutions in elliptic problems and elasticity. RMA 5. Masson, Paris (1987). | MR 995254 | Zbl 0647.73010

[16] K. Lemrabet, Régularité de la solution d'un problème de transmission. J. Math. Pures Appl 56 (1977) 1-38. | MR 509312 | Zbl 0366.35036

[17] M. Moussaoui, Espaces H (div,rot, Ω) dans un polygone plan. C.R. Acad. Sci. Paris, Ser. 7 322 (1996) 225-229. | MR 1378257 | Zbl 0852.46034

[18] S. Nicaise, Polygonal interface problems. Methoden und Verfahren der Mathematischen Physik, 39. Verlag Peter D. Lang, Frankfurt-am-Main (1993). | MR 1236228 | Zbl 0794.35040

[19] S. Nicaise and A.M. Sändig, General interface problems I/II. Math. Methods Appl. Sci. 17 (1994) 395-450. | MR 1274152 | Zbl 0824.35014

[20] J. Saranen, On an inequality of Friedrichs. Math. Scand. 51 (1982) 310-322. | MR 690534 | Zbl 0524.35100